# SDR USAA2011111000011

- Difficulty date: November 10, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 37,534 hours, 13,441 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175505200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL 261DF AT FR20, Y510.  REPLACED FLOOR PANEL 261DF IAW MCGILL IRM 9701 REV G.
